# SDR HNAA2024022700142

- Difficulty date: February 1, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020163 BAGGAGE DOOR INTERNAL LWR WEB HAS A HOLE AT HB4 BETWEEN VB3 AND VB4.  REMOVED DAMAGED & REPLACED WITH NEW & SERVICEABLE BAGGAGE DOOR INTERNAL LWR WEB (SKIN) IAW EMB-145 SRM 51-40-02.
